A boundary value problem for the Lavrent'ev–Bitsadze equation in polar coordinates
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1984), pp. 38-44
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_3_a5,
author = {V. I. Zhegalov},
title = {A~boundary value problem for the {Lavrent'ev{\textendash}Bitsadze} equation in polar coordinates},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {38--44},
year = {1984},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_3_a5/}
}
V. I. Zhegalov. A boundary value problem for the Lavrent'ev–Bitsadze equation in polar coordinates. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1984), pp. 38-44. http://geodesic.mathdoc.fr/item/IVM_1984_3_a5/